# SDR C2XA97BT053

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE FERRIED TO BTV.  CLEARED LANDING GEAR MICROSWITCHES. TEST FLEW.  TEST FLIGHT SATISFACTORY.  (X)
